Taking painkillers Can cause cellulite?

Advertisement

Taking painkillers Can cause cellulite

Cellulite is a skin problem that is dreaded by female. The advent of the white streaks in the skin is capable of damaging physical appearance of women as a whole.

According to some research, it turns out not only can cellulite occur in 95% of women but also in men. What you know so far is that cellulite occurs due to obesity. But in fact, cellulite is caused due to skin problems that are not able to stretch properly.

Not only that, because it turns out that taking painkillers is apparently able to cause the appearance of cellulite.

As reported by dailymail, taking pain killers can make you experience cellulite. Painkillers such as aspirin and ibuprofen will get into your bloodstream and settles in the body. This settles a chemical that is able to make the body lose fluids. So the skin becomes dry and loses its elasticity. Resulting in your skin to easily arise cellulite.

You should also read: Physical Exercises Will Erase Your Cellulite

Advertisement